MathSciNet Relay Station
MathSciNet bibliographic data
MR943606 (89h:20054) 20F36 (32B30 57M25)
Long, D. D. On the linear representation of braid groups. Trans. Amer. Math. Soc. 311 (1989), no. 2, 535–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement